Advertisement

Application of Limit Theorems for Superposition of Random Functions to Sequential Estimation

  • Gulnoza Rakhimova
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 271)

Abstract

The paper presents sequential fixed-width confidence interval estimators for functionals of an unknown distribution function. Conditions of asymptotic consistency for fixed-width confidence interval estimators and asymptotic efficiency of stopping times are given.

Keywords

Sequential estimation Stopping time Fixed-width confidence interval Asymptotic consistency Asymptotic efficiency 

References

  1. 1.
    Abdushukurov, A., Tursunov, G., Rakhimova, G.: Sequential Estimation by Intervals of Fixed Width. Lambert Academic Publishing, Germany (2017)Google Scholar
  2. 2.
    Anscombe, F.J.: Large sample theory of sequential estimation. Proc. Camb. Philos. Soc. 48, 600–607 (1952)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Chow, Y.S., Robbins, H.: On the asymptotic theory of fixed-width sequential confidence intervals for the mean. Ann. Math. Stat. 36, 457–462 (1965)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Chow, Y.S., Robbins, H.: Great Expectations: The Theory of Optimal Stopping. Houghton Mafflin, Boston (1971)zbMATHGoogle Scholar
  5. 5.
    Ghosh, M., Mukhopadhyay, N., Sen, P.K.: Sequential Estimation. Wiley, New York (1996)zbMATHGoogle Scholar
  6. 6.
    Rakhimova, G.G., Tursunov, G.T.: Sequential estimation of the transfer factor in a differential equation by intervals of fixed width. Materials of Republic Scientific and Practical Conference “Statistics and Its Applications”. Tashkent, pp. 74–77 (2013)Google Scholar
  7. 7.
    Rakhimova, G.G., Tursunov, G.T.: Sequential non-parametric estimation by intervals of fixed width of a regression function. Materials of International Scientific Conference “Theory of Probability, Stochastic Processes, Mathematical Statistics and Applications”. Minsk, pp. 259–261 (2015)Google Scholar
  8. 8.
    Rakhimova, G.G., Tursunov, G.T.: Sequential estimation of by intervals of fixed width of mean value. Statistical Methods of Estimation and Hypotheses Testing. Intercollegiate Collection of Scientific Papers. Perm, vol. 26, pp. 58–67 (2015)Google Scholar
  9. 9.
    Rakhimova, G.G., Tursunov, G.T.: Sequential estimation of by intervals of fixed width for nonparametric statistics. Problems of Modern Topology and Applications. Tashkent, pp. 248–249 (2017)Google Scholar
  10. 10.
    Rakhimova, G.G., Siguldaev, K.S., Tursunov, G.T.: Rate of convergence in sequential estimation by intervals of fixed width of asymptotic variance for rank estimators of shift parameter. In: Proceedings of XIII Conference on Financial and Actuarial Mathematics and Multivariate Statistics. Krasnoyarsk, pp. 202–203 (2015)Google Scholar
  11. 11.
    Sen, P.K.: Sequential Nonparametrics: Invariance Principles and Statistical Inference. Wiley, New York (1981)zbMATHGoogle Scholar
  12. 12.
    Silvestrov, D.S.: Limit Theorems for Composite Random Functions. Vysshaya Shkola and Izdatel’stvo Kievskogo Universiteta, Kiev (1974)Google Scholar
  13. 13.
    Silvestrov, D.S.: Limit Theorems for Randomly Stopped Stochastic Processes. Probability and Its Applications. Springer, London (2004)CrossRefGoogle Scholar
  14. 14.
    Skorokhod, A.V.: Limit theorems for processes with independent increments. Teor. Veroyatn. Primen. 2, 145–177 (1957) (English translation in Theory Probab. Appl. 2, 138–171)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Tashkent Auto-Road InstituteTashkentUzbekistan

Personalised recommendations